cabecera

E-Posters

  • Documento sin título
    10.00-10.45 Topics:
    • E-cigarettes
    • Household product safety
    • 1. Intramuscular and intravenous e-liquid injection: A new phenomenon?
    • 2. Fatal outcome after suicidal subcutaneous injection of E-cigarette liquid
    • 3. Household product safety evaluation over a 15 year period based on systematic follow up  
    • 4. MAGAM II DISC: Eye exposures caused by cleaning products in Denmark, Italy, Slovakia and Czech Republic
    • 5. Evaluation of medical outcomes associated with exposures to liquid laundry detergent packets reported to the US National Poison Data System
    • 6. Accidental childhood exposures to single use laundry detergent packs: 3-year analysis of an on-going prospective study
    • 7. Paediatric eye exposures to household products
    • 8. Rate estimates and trends of pediatric exposures to liquid laundry detergents capsules in Italy
    • 9. Liquid detergent capsules: How to make the product and its use safer
    • 10. Hot-cold packs: Trifle or threat?
    • 11. Toxicity resulting from automotive screenwash exposures reported to the UK's National Poisons Information Service from 2012 to 2014
    • 12. Eucalyptus oil poisoning in Australia: Do we need koala-proof packaging? 
    15.40-16.10 Topics:
    • Drugs of abuse
    • 18. Intoxications involving 3-fluorophenmetrazine (3-FPM): Results from the STRIDA project
    • 19. An analytically-confirmed case of benzylglycinamide consumption
    • 20. Ocular ischemic syndrome associated with repeated intravenous injection of cocaine and methamphetamine
    • 21. Identification of novel psychoactive substances in biological samples from patients with severe clinical toxicity in the UK: Preliminary results from the Identification Of Novel psychoActive substances (IONA) study
    • 22. Profile variations of drugs of abuse cases attending Emergency Department (ED) in a ten year period: The rise of cannabis 
    • 23. Phenethylamines - they have known, but have they loved? Mass intoxication with 2C-E in northern Germany
    • 24. Cross-reactivity of selected old and novel psychoactive substances (NPS) in an amphetamine and ecstasy immunoassay  
    • 25. Geographical patterns in benzodiazepines involved in acute recreational drug toxicity presentations to the European Drug Emergencies Network (Euro-DEN)
  • Documento sin título
    10.40-11.25 Topics:
    • Medication poisoning and adverse drug reactions
    • 125. Citalopram overdose in children and adolescents 
    • 249. Critical care: Survival without sequelae following a massive sodium nitrite ingestion 
    • 127. Calcium channel blocker poisonings in Denmark: 5 years' data from the Danish Poison Information Center
    • 128. Severe hypercalcemia secondary to chronic vitamin D overdose in an infant 
    • 129. Salicylate poisoning: Risk factors for severe outcome 
    • 130. Accidental epidural or intrathecal administration of thiocolchicoside can be lethal 
    • 131. Co-administration of methadone and ondansetron associated with torsade de pointes
    • 132. Precipitated opioid withdrawal from naltrexone injection
    • 134. Comparison of atypical antipsychotic exposures in young children reported to US poison centers
    • 135. Torsades de pointes due to co-administration of methadone and moxifloxacin 
    • 136. Methadone-induced hypoglycemia in an 11-month-old child
    15.40-16.10 Topics:
    • Medication poisoning and adverse drug reactions
    • Miscellaneous
    • Pesticides
    • 149. Ingestion of codeine syrup in children: A 10-year retrospective study 
    • 150. Rebound hepatotoxicity following successful treatment of acetaminophen overdose 
    • 151. Paracetamol poisonings treated with two complete courses of N-acetylcysteine 
    • 152. Pregabalin overdose: A review of cases reported to a poisons centre 
    • 153. Attacks with self-defense sprays
    • 154. Death after imidacloprid ingestion: A case report  
    • 155. Fatal accidental ingestion of alphachloralose rodenticide in two siblings
    • 156. Methanol and formate concentrations in brain after methanol poisoning
  • Documento sin título
    10.00-10.45 Topics:
    • Critical care poisoning
    • Animal poisoning
    • Plant and mushrooms poisoning
    • 242. Life-threatening amlodipine intoxication: A comparison of two approaches to treatment
    • 243. An inadvertent intravenous injection of 0.5% chlorhexidine in 70% ethanol in a newborn  
    • 244. Self-extubation of the poisoned patients admitted to the intensive care unit: A major issue with limited consequences
    • 245. Acute methanol poisoning: Prevalence and predisposing factors of haemorrhagic and non-haemorrhagic brain lesions  
    • 246. Antidotal use of intravenous lipid emulsion: 5 years' experience in an intensive care unit 
    • 247. High sugar + low potassium + lactic acidosis = caffeine intoxication 
    • 248. Late presenting-massive acetaminophen overdose treated with liver dialysis 
    • 250. Unusual and severe cardiac effects in Amanita proxima poisoning: A case report 
    • 251. Mushroom picking in Navarre: Safer than we think? 
    • 252. Snake bite in Navarre: A retrospective analysis of 45 cases
    15.45-16.15 Topics:
    • Critical care poisoning
    • Poisoning management
    • Animal poisoning
    • 253. Variables associated with intensive care unit (ICU) admission in acute poisonings
    • 254. What can toxicologists learn from therapeutic studies about the treatment of acute and chronic methotrexate poisoning?
    • 255. Plasma paracetamol metabolites accurately predict hepatotoxicity and represent new clinical toxicokinetic biomarkers
    • 256. Digoxin-Fab antibody use in suspected chronic digoxin toxicity in elderly patients with multiple co-morbidities: Does it make a difference?
    • 257. Sri Lankan Russell’s viper envenoming causes mild myotoxicity
    • 258. The use and safety of high-dose insulin euglycaemia therapy in toxin-induced cardiac toxicity
    • 259. Extracorporeal life support (ECLS) in life-threatening digoxin overdose: A bridge to antidote
    • 260. Intensive Care Unit admission in poisoned patients: A 14-year study